CureZone   Log On   Join
Re: Foggy, tingling, headache. Is it mirena? Help.
 
cynthleal Views: 3,244
Published: 6 years ago
 
This is a reply to # 2,233,025

Re: Foggy, tingling, headache. Is it mirena? Help.


Hi eastwoodnichole, I'm sorry to hear that you're experiencing such awful symptoms. Unfortunately I'm still having issues and still looking for answers. I do not have the swollen tongue feeling but I sure do experience the weak mouth, jaw, and the twitching all over my body. Do you still have Mirena? If so I would recommend you to get it out ASAP Mirena is very TOXIC!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.125 sec, (1)